Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Abdominal pain, bloating, passing gas, stomach fullness, need to defecate. Cure?

I have had a sharp constant abdominal pains for 2 days I feel very bloated have been passing gas a lot I feel like I have eaten to much but haven t really been eating since I started feeling this way also constantly feel like I need to poo I have been able to some but it feels like I need tomorrow. I think my tummy feels more solid to the touch than usual
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
well looks like you have an stomach upset
can take some acidity and prokinetic medications for few days ensure adequate water intake
also have normal meals to much of diet restriction is not advisable
avoid high fibre diet may increase gas
regular walks will help
hope this ans your query
feel free to get back in case of any questions
wish you a speedy recovery
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor